# SDR UALA2009012600276

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,517 hours, 12,053 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG SLOW TO SPOOL, SUSPECT PRSOV NOT FULLY CLOSED.  FLT DECK OVERHEAD INDICATED VALVE OPEN, WHEN IT SHOULD BE CLOSED.  REPLACED PRSOV, ENGINE STARTED NORMAL TWO ATTEMPTS.
